# SDR QXEA2022011800027

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 8,578 hours, 5,144 cycles
- System (JASC): 2701 · Control Column Section
- Part: Sensor
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

CONTROL COLUMN VIBRATES AT BASE OF COLUMN WHEN RETURNING FROM FULL BACK POSITION TO NEUTRAL-CAPTAINS SIDE- IT FEEL LIKE SOMETHING IS RUBBING OR BINDING COLUMN MOVEMENT. REMOVED FROM SERVICE. C/W E175 FIM 27-33-00-810-801-A STEPS 1-6(L)(2) & MCN # E270006 ISSUE NO.1. CLEANED CAPT'S CONTROL COLUMN POSITION SENSORS IAW E175 AMM 12-22-02-100-801-A CAPTS CONTROL COLUMN POSITION SENSOR STILL MAKES SOME NOISE, THIS IS PERMITTED PER E175 FIM 27-33-00-810-801-A & MCN # E270006 ISSUE NO.1. NO BINDING OF CAPTS CONTROL COLUMN NOTED WHEN MOVED FWD OR AFT. C/W GVI OF ELEVATOR CONTROL TORQUE TUBE, NO DEFECT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
